James Currie
James Currie
Mathematics and Statistics, University of Winnipeg
Подтвержден адрес электронной почты в домене uwinnipeg.ca
Название
Процитировано
Процитировано
Год
There are ternary circular square-free words of length n for n≥ 18
JD Currie
The Electronic Journal of Combinatorics, 2002
902002
A proof of Dejean’s conjecture
J Currie, N Rampersad
Mathematics of Computation 80 (274), 1063-1070, 2011
772011
Pattern avoidance: themes and variations
JD Currie
Theoretical Computer Science 339 (1), 7-18, 2005
732005
Open problems in pattern avoidance
J Currie
The American mathematical monthly 100 (8), 790-793, 1993
711993
The metric dimension and metric independence of a graph
J Currie, OR Oellerman
The Charles Babbage Research Centre, 2001
592001
Dejean’s conjecture and Sturmian words
M Mohammad-Noori, JD Currie
European Journal of Combinatorics 28 (3), 876-890, 2007
562007
Avoiding three consecutive blocks of the same size and same sum
J Cassaigne, JD Currie, L Schaeffer, J Shallit
Journal of the ACM (JACM) 61 (2), 1-17, 2014
412014
Extremal infinite overlap-free binary words
JP Allouche, J Currie, J Shallit
the electronic journal of combinatorics, R27-R27, 1998
331998
Dejean's conjecture holds for n≥ 27
J Currie, N Rampersad
RAIRO-Theoretical Informatics and Applications 43 (4), 775-778, 2009
312009
Least periods of factors of infinite words
JD Currie, K Saari
RAIRO-Theoretical Informatics and Applications 43 (1), 165-178, 2009
292009
Non-repetitive tilings
JD Currie, J Simpson
the electronic journal of combinatorics, R28-R28, 2002
282002
Dejean's conjecture holds for n>= 30
J Currie, N Rampersad
arXiv preprint arXiv:0806.0043, 2008
262008
Recurrent words with constant Abelian complexity
J Currie, N Rampersad
arXiv preprint arXiv:0911.5151, 2009
242009
The number of ternary words avoiding abelian cubes grows exponentially
A Aberkane, JD Currie, N Rampersad
J. Integer Seq 7 (2), 2004
242004
A cyclic binary morphism avoiding abelian fourth powers
JD Currie, A Aberkane
Theoretical Computer Science 410 (1), 44-52, 2009
212009
There Exist Binary Circular Power Free Words of Every Length
A Aberkane, JD Currie
the electronic journal of combinatorics, R10-R10, 2004
212004
Avoiding patterns in the abelian sense
J Currie, V Linek
Canadian Journal of Mathematics 53 (4), 696-714, 2001
202001
The number of binary words avoiding abelian fourth powers grows exponentially
JD Currie
Theoretical computer science 319 (1-3), 441-446, 2004
192004
On the structure and extendibility of k-power free words
JD Currie
European Journal of Combinatorics 16 (2), 111-124, 1995
191995
Class numbers and biquadratic reciprocity
KS Williams, JD Currie
Canadian Journal of Mathematics 34 (4), 969-988, 1982
191982
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20